# SDR UIEA2011060200279

- Difficulty date: June 2, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 67,849 hours, 13,461 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT HST LOWER WING, LOWER CHORD HAS CORROSION AT ELEV STA 181.8.  REPAIRED IAW EI T2011P55-1376, REV 00 AND REV 01.
